# SDR 95ZZZM433

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION AROUND ATTACH FASTENERS ON UPPER SURFACE OF RT HORIZONTAL STABILIZER LEADING EDGE OUTBOARD FROM XFS 178.00 TO XH 285.00.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW DER DWG ARW 950051-0968.
